# SDR SWAA990353

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 947 FLOORBEAM IS CRACKED AT LT BL 54, WL 208.  CUT OUT CRACK, FABRICATED REPAIR PARTS, LOCATED AND DRILLED REPAIR PARTS.  ALODINED, PRIMED, SEALED AND INSTALLED REPAIR SECTION, STRAPS AND ANGLES PER SRM.
